MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T4, SELF RETAINING,MINI AO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. DRIVER SHAFT, T4, SELF RETAINING,MINI AO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number DRIVER SHAFT, T4, SELF RETAINING,MINI AO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a procedure the ar-18716p-10 plate was damaged during the attempted cut and the tip of the ar-18700-09 driver broke off into the screw head.Additional information provided 6/8/21: the broken tip of ar-18700-09 was unable to be removed from the screw head.The driver tip broke completely flush within the screw head and the surgeon was unable to remove it.The case was completed by removing the entire screw from the patient using a needle nose pliers, and using a less optimal plate because the most optimal plate we needed was bent during an attempted cut.Both devices were discarded.

Brand Name
DRIVER SHAFT, T4, SELF RETAINING,MINI AO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11991278
Report Number1220246-2021-03276
Device Sequence Number3564727
Product Code LXH
UDI-Device Identifier00888867313781
UDI-Public00888867313781
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T4, SELF RETAINING,MINI AO
Device Catalogue NumberAR-18700-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/14/2021
Patient Sequence Number1